On the - boundedness of some fractional integral operators
Czechoslovak Mathematical Journal (2012)
- Volume: 62, Issue: 3, page 625-635
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Ding, Y., Lu, S., 10.1017/S0027763000025411, Nagoya Math. J. 167 (2002), 17-33. (2002) Zbl1031.42015MR1924717DOI10.1017/S0027763000025411
- Gelfand, I. M., Shilov, G. E., Generalized Functions, Properties and Operations, Vol. 1, Academic Press Inc. (1964). (1964) MR0166596
- Godoy, T., Urciuolo, M., 10.1023/A:1026437621978, Acta Math. Hung. 82 (1999), 99-105. (1999) Zbl0937.47032MR1658586DOI10.1023/A:1026437621978
- Ricci, F., Sjogren, P., 10.1007/BF01161645, Math. Z. 199 (1988), 565-575. (1988) MR0968322DOI10.1007/BF01161645
- Rocha, P., Urciuolo, M., 10.1515/GMJ.2011.0043, Georgian Math. J. 18 (2011), 801-808. (2011) Zbl1230.42030MR2897664DOI10.1515/GMJ.2011.0043
- Stein, E. M., Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton N. J. (1970). (1970) Zbl0207.13501MR0290095
- Stein, E. M., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton N. J. (1993). (1993) Zbl0821.42001MR1232192
- Stein, E. M., Weiss, G., 10.1007/BF02546524, Acta Math. 103 (1960), 25-62. (1960) MR0121579DOI10.1007/BF02546524
- Taibleson, M. H., Weiss, G., The molecular characterization of certain Hardy spaces, Astérisque 77 (1980), 67-151. (1980) Zbl0472.46041MR0604370